| Model Number |
M0061902230 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of coil detachment of device or device component.
Event or Problem Description
It was reported that a tria ureteral stent was used during a ureteroscopy procedure, and, during insertion it was noticed that the suture had tore the stent and the coil was detached.The procedure was completed with another of the same device and there were no patient complications reported.